# SDR ABXA9701938

- Difficulty date: December 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47065
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Skin
- Part number: 59104142
- Condition: Delaminated
- Location: Elevator Tab
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVATOR GEARED TAB WAS 25 PERCENT DELAMINATED ON OUTBOARD UPPER AND LOWER SKIN.  REPLACED ALL HONEYCOMB CORE, DOUBLERS AND SKIN.
